| Home | E-Submission | Sitemap | Editorial Office |  
top_img
Journal of The Korean Society of Emergency Medicine Search > Browse Articles > Search



Serial blood and urine measurement of drugs in a patient with acute intoxication of tramadol and zolpidem resulting in QT prolongation: a case report
Bonggyu Lee, Jung Soo Park, Suncheun Kim, Dongwoo Kim, Dongeun Park, Hyejin Chang, Yeonho You, Changshin Kang, Hongjoon Ahn, Won Joon Jeong
Journal of The Korean Society of Emergency Medicine. 2022;33(1):130-133.   Published online February 28, 2022
      
Clinical Analysis of Flumazenil Administration in the Single Emergency Department for Unconscious Patients, Suspected Benzodiazepine Overdose
Hyun Joon Kim, Yong Hwan Kim, Jun Ho Lee, Seong Youn Hwang, Kwang Won Cho, Mun Ju Kang, Dong Woo Lee, Kyoung Yul Lee, Na Kyoung Lee
Journal of The Korean Society of Emergency Medicine. 2016;27(5):422-428.   Published online October 30, 2016
      
Accuracy of Tablet Counts Estimated by Members of the Public and Healthcare Professionals
Hyun-Sik Choi, Yoon Hee Choi
Journal of The Korean Society of Emergency Medicine. 2016;27(1):69-74.   Published online February 29, 2016
      
Symptoms from an Overdose of Caffeine
Sang Jin Lee, Sung Eun Kim, Chan Woong Kim, Dong Hoon Lee
Journal of The Korean Society of Emergency Medicine. 2013;24(2):258-262.
      
The Relationship of Plasma Concentration of Doxylamine and Rhabdomyolysis in Doxylamine Overdose
Nam Kyu Ahn, Seung Baik Han, Jun Sig Kim, Jin Hui Paik, Hyun Min Jung, Ji Hye Kim
Journal of The Korean Society of Emergency Medicine. 2010;21(5):637-644.
      
A Case of Electrocardiographic and Mental Change in a Patient with a Diphenhydramine Overdose
Cheol Sang Park, In Gu Kang, Hyun Sik Ryu, Seong Soo Park, Mi Jin Lee, Won Joon Jeong
Journal of The Korean Society of Emergency Medicine. 2010;21(3):405-411.
      
A Case of Acute Toxic Encephalopathy due to an Oxycodone Overdose
Sun Pyo Kim, Dong Hyeon Lee, Dae Heung Yoon, Seong Jung Kim, Soo Hyung Cho, Nam soo Cho, Byung Chul Kim
Journal of The Korean Society of Emergency Medicine. 2008;19(5):598-601.
      
Which is the Treatment of Choice for Acute Acetaminophen Overdose in a Situation Where a Serum Level Determination is Not Available Within 8 Hours: Oral or Intravenous N-Acetylcysteine Treatment?
Ki Myoung Kim, Young Min Kim, Si Kyoung Jeong, Woon Jeong Lee, Tae Yong Hong, Won Jae Lee, Se Kyung Kim
Journal of The Korean Society of Emergency Medicine. 2004;15(5):344-349.
      
Clinical Use of Flumazenil in the Emergency Department for Suspected Benzodiazepine Overdose
Mi Jin Lee, Han Joon Kim, Byung Hak So, Won Jae Lee, Se Kyung Kim
Journal of The Korean Society of Emergency Medicine. 2003;14(5):529-535.
      
Two Cases of Acute Fenfluramine Intoxication
Jin Woo Jeong, Seok Ran Yeom, Suck Ju Cho
Journal of The Korean Society of Emergency Medicine. 2003;14(1):141-143.
      
1 |
Editorial Office
The Korean Society of Emergency Medicine
TEL: +82-62-226-1780   FAX: +82-62-224-3501   E-mail: dlskdud416@naver.com
About |  Browse Articles |  Current Issue |  For Authors and Reviewers
Copyright © The Korean Society of Emergency Medicine.                 Developed in M2PI